Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 144, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at May 20, 2021, 2:40 PM CDT for East Baton Rouge Parish, Louisiana. It took effect at May 20, 2021, 8:15 PM CDT. It was in force for 55 hr.
The area
The outline as issued.
The facts
- Issued
- May 20, 2021, 2:40 PM CDT (19:40 UTC)
- In effect from
- May 20, 2021, 8:15 PM CDT
- Expired
- May 23, 2021, 3:24 AM CDT
- In force
- 55 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
County East Baton Rouge Parish, LA
The river
Written for the forecast point Comite River near Comite Joor Rd. (CMTL1).
- Action stage
- 16 ft
- Minor stage
- 20 ft
- Moderate stage
- 25 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07378000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
111
WGUS44 KLIX 201940
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service New Orleans LA
240 PM CDT Thu May 20 2021
...The National Weather Service in New Orleans LA has issued a Flood
Warning for the following rivers in Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-211345-
/O.NEW.KLIX.FL.W.0144.210521T0115Z-210521T1814Z/
/CMTL1.1.ER.210521T0115Z.210521T0600Z.210521T1213Z.NO/
240 PM CDT Thu May 20 2021
The National Weather Service in New Orleans has issued a
* Flood Warning for
the Comite River At Comite Joor Rd.
* From this evening to Friday afternoon.
* At 1:15 PM CDT Thursday the stage was 14.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
evening to a crest of 21.5 feet just late tonight.
* Impact...At 20.0 feet, High water will prevent recreational and
industrial activity from Louisiana Highway 64 downstream to the
Amite River junction. Farm animals and equipment should be moved
to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
JFL5 follow-up statements
467
WGUS84 KLIX 210231
FLSLIX
Flood Statement
National Weather Service New Orleans LA
931 PM CDT Thu May 20 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-212045-
/O.EXT.KLIX.FL.W.0144.000000T0000Z-210522T0045Z/
/CMTL1.1.ER.210521T0036Z.210521T1200Z.210521T1845Z.NO/
931 PM CDT Thu May 20 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* Until Friday evening.
* At 9:15 PM CDT Thursday the stage was 20.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 21.5 feet
tomorrow morning. It will then fall below flood stage by early
tomorrow afternoon.
* Impact...At 20.0 feet, High water will prevent recreational and
industrial activity from Louisiana Highway 64 downstream to the
Amite River junction. Farm animals and equipment should be moved
to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
PG974
WGUS84 KLIX 211501
FLSLIX
Flood Statement
National Weather Service New Orleans LA
1001 AM CDT Fri May 21 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
Amite River At Port Vincent affecting Ascension and Livingston
Parishes.
Amite River At Bayou Manchac Point affecting East Baton Rouge
Parish.
Amite River At Denham Springs affecting Livingston and East Baton
Rouge Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
&&
LAC033-220915-
/O.EXT.KLIX.FL.W.0144.000000T0000Z-210523T0150Z/
/CMTL1.1.ER.210521T0036Z.210522T0000Z.210522T1950Z.NO/
1001 AM CDT Fri May 21 2021
...The Flood Warning is now in effect until tomorrow evening...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* Until Saturday evening.
* At 9:15 AM CDT Friday the stage was 23.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 24.5 feet
this evening. It will then fall below flood stage early tomorrow
afternoon.
* Impact...At 25.0 feet, Subdivisions between the Comite River and
Beaver Bayou will have moderate flooding. High water will prevent
recreational and industrial activity from Louisiana Highway 64
downstream to the Amite River junction. Farm animals and equipment
should be moved to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
LAC005-063-220915-
/O.EXT.KLIX.FL.W.0143.000000T0000Z-210524T2200Z/
/PVLL1.1.ER.000000T0000Z.210524T0000Z.210524T1600Z.NO/
1001 AM CDT Fri May 21 2021
...The Flood Warning is now in effect until Monday afternoon...
The Flood Warning continues for
the Amite River At Port Vincent.
* Until Monday afternoon.
* At 9:15 AM CDT Friday the stage was 8.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 8.5 feet
Sunday evening. It will then fall below flood stage late Monday
morning.
* Impact...At 8.0 feet, Some flooding will occur in low lying
residential, commercial, and recreational areas.
&&
LAT...LON 3033 9078 3026 9084 3031 9090 3037 9084
$$
LAC033-220915-
/O.EXT.KLIX.FL.W.0124.000000T0000Z-210526T0800Z/
/BYML1.1.ER.000000T0000Z.210521T1225Z.210526T0200Z.NO/
1001 AM CDT Fri May 21 2021
...The Flood Warning is now in effect until early Wednesday
morning...
The Flood Warning continues for
the Amite River At Bayou Manchac Point.
* Until late Tuesday night.
* At 7:25 AM CDT Friday the stage was 10.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting and is expected to fall below
flood stage late Tuesday evening and continue falling to 8.6 feet
Wednesday morning.
* Impact...At 10.0 feet, Amite River Road and Horseshoe Drive will
be impassable. A few homes on Horseshoe Drive will flood. Water
will be approaching Kendalwood Road and access to property will be
threatened.
&&
LAT...LON 3037 9084 3031 9090 3040 9102 3040 9092
$$
LAC033-063-220915-
/O.EXT.KLIX.FL.W.0142.210521T1800Z-210523T1312Z/
/DENL1.1.ER.210521T1800Z.210522T1200Z.210523T0712Z.NO/
1001 AM CDT Fri May 21 2021
...The Flood Warning is now in effect until Sunday morning...
The Flood Warning continues for
the Amite River At Denham Springs.
* Until Sunday morning.
* At 9:15 AM CDT Friday the stage was 28.9 feet.
* Flood stage is 29.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 29.5 feet tomorrow morning. It will then
fall below flood stage early Sunday morning.
* Impact...At 29.0 feet, Flooding will begin in the westernmost
parts of Denham Springs.
&&
LAT...LON 3040 9092 3040 9102 3050 9102 3050 9092
$$
TD577
WGUS84 KLIX 220116
FLSLIX
Flood Statement
National Weather Service New Orleans LA
816 PM CDT Fri May 21 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Amite River At Denham Springs affecting Livingston and East Baton
Rouge Parishes.
...The Flood Warning continues for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
Amite River At Bayou Manchac Point affecting East Baton Rouge
Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-063-221930-
/O.EXT.KLIX.FL.W.0142.000000T0000Z-210523T1536Z/
/DENL1.1.ER.000000T0000Z.210522T1800Z.210523T0936Z.NO/
816 PM CDT Fri May 21 2021
...The Flood Warning is now in effect until late Sunday morning...
The Flood Warning continues for
the Amite River At Denham Springs.
* Until Sunday morning.
* At 7:15 PM CDT Friday the stage was 29.7 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 30.5 feet
early tomorrow afternoon. It will then fall below flood stage
early Sunday morning.
* Impact...At 30.0 feet, Flooding will begin in the westernmost
parts of Denham Springs. River Road at the foot of Benton Lane
will flood.
&&
LAT...LON 3040 9092 3040 9102 3050 9102 3050 9092
$$
LAC033-221930-
/O.CON.KLIX.FL.W.0144.000000T0000Z-210523T0150Z/
/CMTL1.1.ER.210521T0036Z.210522T0015Z.210522T1950Z.NO/
816 PM CDT Fri May 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* Until Saturday evening.
* At 7:15 PM CDT Friday the stage was 24.9 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early
tomorrow afternoon and continue falling to 9.9 feet Wednesday
evening.
* Impact...At 25.0 feet, Subdivisions between the Comite River and
Beaver Bayou will have moderate flooding. High water will prevent
recreational and industrial activity from Louisiana Highway 64
downstream to the Amite River junction. Farm animals and equipment
should be moved to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
LAC033-221930-
/O.CON.KLIX.FL.W.0124.000000T0000Z-210526T0800Z/
/BYML1.1.ER.000000T0000Z.210521T1225Z.210526T0200Z.NO/
816 PM CDT Fri May 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Amite River At Bayou Manchac Point.
* Until late Tuesday night.
* At 2:35 PM CDT Friday the stage was 10.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 10.5 feet
Sunday morning. It will then fall below flood stage late Tuesday
evening.
* Impact...At 10.0 feet, Amite River Road and Horseshoe Drive will
be impassable. A few homes on Horseshoe Drive will flood. Water
will be approaching Kendalwood Road and access to property will be
threatened.
&&
LAT...LON 3037 9084 3031 9090 3040 9102 3040 9092
$$
CAB212
WGUS84 KLIX 221616
FLSLIX
Flood Statement
National Weather Service New Orleans LA
1116 AM CDT Sat May 22 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
Amite River At Port Vincent affecting Ascension and Livingston
Parishes.
Amite River At Denham Springs affecting Livingston and East Baton
Rouge Parishes.
...The Flood Warning continues for the following rivers in
Louisiana...
Amite River At Bayou Manchac Point affecting East Baton Rouge
Parish.
Amite River At Maurepas affecting Livingston Parish.
Amite River At French Settlement affecting Ascension and
Livingston Parishes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
&&
LAC033-231030-
/O.EXT.KLIX.FL.W.0144.000000T0000Z-210523T1607Z/
/CMTL1.1.ER.210521T0036Z.210522T0915Z.210523T1007Z.NO/
1116 AM CDT Sat May 22 2021
...The Flood Warning is now in effect until late tomorrow morning...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* Until Sunday morning.
* At 10:15 AM CDT Saturday the stage was 24.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and is expected to fall below
flood stage late tonight or early Sunday morning.
* Impact...At 25.0 feet, Subdivisions between the Comite River and
Beaver Bayou will have moderate flooding. High water will prevent
recreational and industrial activity from Louisiana Highway 64
downstream to the Amite River junction. Farm animals and equipment
should be moved to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
LAC005-063-231030-
/O.EXT.KLIX.FL.W.0143.000000T0000Z-210525T2248Z/
/PVLL1.1.ER.000000T0000Z.210524T0600Z.210525T1648Z.NO/
1116 AM CDT Sat May 22 2021
...The Flood Warning is now in effect until Tuesday afternoon...
The Flood Warning continues for
the Amite River At Port Vincent.
* Until Tuesday afternoon.
* At 10:15 AM CDT Saturday the stage was 8.7 feet.
* Flood stage is 8.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 9.3 feet
early Monday morning. It will then fall below flood stage late
Tuesday morning.
* Impact...At 9.0 feet, Streets will flood in Port Vincent. There
will be minor flooding of residential areas.
&&
LAT...LON 3033 9078 3026 9084 3031 9090 3037 9084
$$
LAC033-063-231030-
/O.EXT.KLIX.FL.W.0142.000000T0000Z-210524T0640Z/
/DENL1.1.ER.000000T0000Z.210523T0000Z.210524T0040Z.NO/
1116 AM CDT Sat May 22 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Amite River At Denham Springs.
* Until late Sunday night.
* At 10:15 AM CDT Saturday the stage was 30.4 feet.
* Flood stage is 29.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 30.6 feet
this evening. It will then fall below flood stage tomorrow evening.
* Impact...At 30.0 feet, Flooding will begin in the westernmost
parts of Denham Springs. River Road at the foot of Benton Lane
will flood.
&&
LAT...LON 3040 9092 3040 9102 3050 9102 3050 9092
$$
LAC033-231030-
/O.EXT.KLIX.FL.W.0124.000000T0000Z-210526T0325Z/
/BYML1.1.ER.000000T0000Z.210523T1800Z.210525T2125Z.NO/
1116 AM CDT Sat May 22 2021
...The Flood Warning is now in effect until late Tuesday evening...
The Flood Warning continues for
the Amite River At Bayou Manchac Point.
* Until Tuesday evening.
* At 9:30 AM CDT Saturday the stage was 11.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 11.7 feet
early tomorrow afternoon. It will then fall below flood stage
Tuesday afternoon.
* Impact...At 12.0 feet, Kendalwood Road and adjacent property will
be inundated. Backwater may flood Bayou Fountain and flood some
homes on Burbank Drive. Most secondary roads will be moderately
flooded. Amite River Road and Horseshoe Drive will be impassable.
A few homes on Horseshoe Drive will flood.
&&
LAT...LON 3037 9084 3031 9090 3040 9102 3040 9092
$$
LAC063-231030-
/O.CON.KLIX.FL.W.0141.000000T0000Z-000000T0000Z/
/MAUL1.2.ER.000000T0000Z.210522T0915Z.000000T0000Z.NR/
1116 AM CDT Sat May 22 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Amite River At Maurepas.
* Until further notice.
* At 10:00 AM CDT Saturday the stage was 5.9 feet.
* Flood stage is 4.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to remain near 5.9 feet this
afternoon then gradually fall to near 5.1 feet Wednesday morning.
* Impact...At 6.0 feet, Homes and businesses will be flooded in the
Chinquapin area near Maurepas. Numerous roads will be closed
including Louisiana Highway 22 between Killian and Maurepas.
&&
LAT...LON 3034 9054 3025 9056 3026 9066 3035 9064
$$
LAC005-063-231030-
/O.CON.KLIX.FL.W.0139.000000T0000Z-000000T0000Z/
/FSLL1.1.ER.210519T1515Z.210522T1445Z.000000T0000Z.NO/
1116 AM CDT Sat May 22 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Amite River At French Settlement.
* Until further notice.
* At 10:00 AM CDT Saturday the stage was 6.0 feet.
* Flood stage is 4.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is cresting and is expected to fall to 5.4
feet Wednesday morning.
* Impact...At 6.0 feet, Louisiana Highway 16 at Port Vincent will be
closed due to high water. Louisiana Trace will be impassable.
Persistant east to southeast wind and high tides on Lake Maurepas
will maintain high river stages.
&&
LAT...LON 3035 9064 3026 9066 3026 9084 3033 9078
$$
TD830
WGUS84 KLIX 230045
FLSLIX
Flood Statement
National Weather Service New Orleans LA
745 PM CDT Sat May 22 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Comite River At Comite Joor Rd affecting East Baton Rouge Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/lix. Click
on the Rivers and Lakes menu for forecasts and observations.
The next statement will be issued when updates are needed.
&&
LAC033-230830-
/O.EXT.KLIX.FL.W.0144.000000T0000Z-210523T0824Z/
/CMTL1.1.ER.210521T0036Z.210522T0915Z.210523T0224Z.NO/
745 PM CDT Sat May 22 2021
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the Comite River At Comite Joor Rd.
* Until late tonight.
* At 7:15 PM CDT Saturday the stage was 20.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late
this evening.
* Impact...At 20.0 feet, High water will prevent recreational and
industrial activity from Louisiana Highway 64 downstream to the
Amite River junction. Farm animals and equipment should be moved
to higher ground.
&&
LAT...LON 3046 9095 3046 9108 3056 9118 3066 9114
3066 9103
$$
PGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at May 20, 1:27 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 20, 1:27 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
127 PM CDT Thu May 20 2021
.UPDATE...
Forecast has been on track with regards to greater coverage areas
of showers, thunderstorms and the heavier rain swaths. Flash
flooding has been ongoing across much of the Flash Flood Warning
areas this morning and early this afternoon. Refer to Local Storm
Reports for this information. Satellite, radar and surface/upper
air analysis all show a favorable pattern and a deep tap of
subtropical moisture with precipitable water values of 1.8 to 2.1
inches in the Flash Flood Watch area through tonight and western
portions of the forecastd area into Friday. Will likely extend the
Flash Flood Watch through tonight across the western/southern
portions of the watch area, possibly including New Orleans but not
the Northshore areas. 22/TD
&&
.AVIATION...
SHRA/TSRA will result in the lower IFR to briefly LIFR conditions
where heavier rain occurs, mainly at KBTR to possibly KHDC/KMCB
this afternoon, with lower confidence in occurrence of lower
conditions at KMSY/KNEW/KASD eastward. Otherwise, mostly
prevailing MVFR due to CIGS will continue through Friday morning.
East/southeast winds will remain moderate to strong with gusts of
25 to around 30 knots at times. 22/TD
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 80 67 82 64 / 90 30 30 0
BTR 80 70 81 67 / 100 60 60 10
ASD 80 70 81 66 / 90 40 30 0
MSY 81 73 81 71 / 100 50 50 10
GPT 80 71 81 68 / 60 20 10 0
PQL 80 69 81 66 / 40 10 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ034>037-039-
046>050-056>061-063>072-075>078.
Coastal Flood Advisory until 1 AM CDT Saturday for LAZ049-050-
057-058-060-061-066>068-072-075-077.
Wind Advisory until 7 PM CDT this evening for LAZ058>061-063>070-
072-075>078.
Coastal Flood Warning until 1 AM CDT Saturday for LAZ064-069-070-
076-078.
GM...Small Craft Advisory until 7 PM CDT Friday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
Flash Flood Watch until 7 PM CDT this evening for GMZ530.
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ068>071-077-
080.
Coastal Flood Advisory until 1 AM CDT Saturday for MSZ081-082.
Wind Advisory until 7 PM CDT this evening for MSZ080>082.
Coastal Flood Warning until 1 AM CDT Saturday for MSZ080.
GM...Small Craft Advisory until 7 PM CDT Friday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&In the hours before
Local storm report, May 20, 9:02 AM CDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
902 AM CDT THU MAY 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 AM TSTM WND GST 12 SSW MANDEVILLE 30.20N 90.12W
05/20/2021 M40 MPH GMZ530 LA MESONET
MESONET STATION XPTN PONTCHARTRAIN CAUSEWAY.
&&Local storm report, May 20, 10:01 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1001 AM CDT THU MAY 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM TSTM WND GST 12 SSW MANDEVILLE 30.20N 90.12W
05/20/2021 M42 MPH GMZ530 LA MESONET
MESONET STATION XPTN PONTCHARTRAIN CAUSEWAY.
&&Local storm report, May 20, 12:50 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1250 PM CDT THU MAY 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 3 SW PRAIRIEVILLE 30.27N 91.01W
05/20/2021 ASCENSION LA BROADCAST MEDIA
WATER IN HOMES OFF OF RIDGE RD.
&&
DMLocal storm report, May 20, 1:42 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
142 PM CDT THU MAY 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 PM FLASH FLOOD 4 S BAKER 30.52N 91.15W
05/20/2021 EAST BATON ROUGE LA PUBLIC
SEVERAL ROADS AROUND THE BATON ROUGE AIRPORT
HAVE BEEN CLOSED DUE TO FLASH FLOODING .
1250 PM FLASH FLOOD 4 E OAK HILLS PLACE 30.38N 91.02W
05/20/2021 EAST BATON ROUGE LA PUBLIC
ROAD CLOSED AT OLD PERKINS RD E & BARINGER
FOREMAN RD.
1251 PM FLASH FLOOD GREENWELL SPRING 30.57N 90.99W
05/20/2021 EAST BATON ROUGE LA PUBLIC
SEVERAL ROADS CLOSED THROUGHOUT GREENWELL
SPRINGS.
1255 PM FLASH FLOOD 7 ENE PRAIRIEVILLE 30.33N 90.85W
05/20/2021 ASCENSION LA PUBLIC
ROADS CLOSED NEAR FRENCH SETTLEMENT DUE TO
HIGH WATER AND FLASH FLOODING.
0100 PM FLASH FLOOD 3 NNW PRAIRIEVILLE 30.34N 90.99W
05/20/2021 ASCENSION LA PUBLIC
SEVERAL ROADS CLOSED ALONG HWY 73 NEAR
PRAIRIEVILLE DUE TO FLASH FLOODING.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:03 PM CDT | Special Weather Statement | LIX | Saint Tammany | 42 min |
| May 19, 7:24 PM CDT | Special Marine Warning | LIX | 81 min | |
| May 19, 8:00 PM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist | 25 min |
| May 19, 8:30 PM CDT | Special Marine Warning | LIX | 30 min | |
| May 19, 9:19 PM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Iberville, Livingston | 116 min |
| May 20, 3:42 AM CDT | Special Weather Statement | LIX | Ascension, Assumption, Iberville, Jefferson, Plaquemines, Saint Charles and 3 more | 63 min |
| May 20, 4:05 AM CDT | Special Marine Warning | LIX | 55 min | |
| May 20, 4:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| May 20, 5:03 AM CDT | Special Marine Warning | LIX | 57 min | |
| May 20, 5:33 AM CDT | Special Marine Warning | LIX | 57 min | |
| May 20, 7:00 AM CDT | Special Weather Statement | LIX | Assumption, Jefferson, Lafourche, Saint Charles, Saint James | 60 min |
| May 20, 7:39 AM CDT | Tornado Warning | LIX | Jefferson | 8 min |
| May 20, 7:42 AM CDT | Special Marine Warning | LIX | 33 min | |
| May 20, 8:27 AM CDT | Special Marine Warning | LIX | 63 min | |
| May 20, 8:37 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 3 more | 52 min |
| May 20, 8:58 AM CDT | Tornado Warning | LIX | East Feliciana | 13 min |
| May 20, 9:29 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 9 hr |
| May 20, 9:45 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Saint Helena, West Feliciana | 11 hr |
| May 20, 10:04 AM CDT | Flash Flood Warning | LIX | Ascension, Assumption, Iberville, Lafourche, Livingston, Saint James and 1 more | 13 hr |
| May 20, 10:52 AM CDT | Severe Thunderstorm Warning | LIX | Saint Charles, Saint John the Baptist | 19 min |
| May 20, 11:22 AM CDT | Special Marine Warning | LIX | 38 min | |
| May 20, 11:26 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena | 94 min |
| May 20, 2:16 PM CDT | River Flood Warning | LIX | East Baton Rouge, Livingston | 68 hr |
| May 20, 2:22 PM CDT | River Flood Warning | LIX | Ascension, Livingston | 4 days |
| May 20, 2:33 PM CDT | Special Marine Warning | LIX | 57 min | |
| May 20, 3:29 PM CDT | Special Marine Warning | LIX | 61 min | |
| May 20, 3:56 PM CDT | Gale Warning | LIX | 19 hr | |
| May 20, 3:56 PM CDT | Small Craft Advisory | LIX | 60 hr | |
| May 20, 3:56 PM CDT | Wind Advisory | LIX | Orleans, Saint Bernard, Saint John the Baptist, Saint Tammany | 27 hr |
| May 20, 4:30 PM CDT | Special Marine Warning | LIX | 90 min | |
| May 20, 4:58 PM CDT | Special Weather Statement | LIX | Lafourche, Terrebonne | 47 min |
| May 20, 5:16 PM CDT | Areal Flood Advisory | LIX | Assumption, Jefferson, Lafourche, Terrebonne | 3 hr |
| May 20, 6:42 PM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, Saint Helena, West Baton Rouge | 4 hr |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.